# SDR IPXA09M54970

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7054517
- Part serial: J0570
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK.  AIL DEF DISAGREE DISPLAYED.  RIGHT AIL DEF REQUIRED TO MAINTAIN LEVEL FLIGHT.  REMOVED AND REPLACED RT INBOARD AILERON DROOP ACTUATOR IAW MM 27-16-00-05, OPS CHECK NORMAL P/N ON ARH7054-517, S/N J0570, P/N OFF 4083935-901, S/N G00 95.
